Open Access
WINTER-2015 A multiple nonlinear Abel type integral equation
W. Mydlarczyk
J. Integral Equations Applications 27(4): 555-572 (WINTER-2015). DOI: 10.1216/JIE-2015-27-4-555


We discuss a multiple nonlinear Abel type integral equation. The basic results provide criteria for the existence of nontrivial everywhere positive solutions. They are expressed in terms of the generalized Osgood condition. The global behavior of the solution, especially the conditions when it experiences blow-up, is also considered.


Download Citation

W. Mydlarczyk. "A multiple nonlinear Abel type integral equation." J. Integral Equations Applications 27 (4) 555 - 572, WINTER-2015.


Published: WINTER-2015
First available in Project Euclid: 8 February 2016

zbMATH: 1334.45005
MathSciNet: MR3457682
Digital Object Identifier: 10.1216/JIE-2015-27-4-555

Primary: 45D05
Secondary: 45E10 , 45G05 , 45G10

Keywords: blow-up solutions , Nonlinear Abel type integral equations , nontrivial solutions , the existence and uniqueness of solutions to integral Volterra equations , the maximal solution

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

Vol.27 • No. 4 • WINTER-2015
Back to Top